Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Co-codamol / naproxen side effect

(17 Posts)
ICantThinkOfAUsernameH Sun 09-Aug-15 00:03:03

In a lot of pain today with aching etc
Taken naproxen and cocodamol before bed (11pm) and feel terrible!
Feel sick
Awful headache
Just generally terrible. Can't sleep.
Advice if possible?

wafflyversatile Sun 09-Aug-15 00:04:55

With naproxen you really must must must eat a solid meal before taking it and even then a lot of people get nauseated on it. Can't advise for just now though. It will pass.

ICantThinkOfAUsernameH Sun 09-Aug-15 00:05:40

That's what I should have done! Thanks waffly

ICantThinkOfAUsernameH Sun 09-Aug-15 01:04:04

Still feeling rotten - can't sleep sad

hashtagwhatever Sun 09-Aug-15 01:05:55

Have you tried eating some bread or drinking milk aren't they supposed to line the stomach?.

flowers

ICantThinkOfAUsernameH Sun 09-Aug-15 01:42:59

Had a glass of milk.
Normally take these all with no issues - bodies are strang!��

Eva50 Mon 10-Aug-15 19:24:39

The strong co-codamol, I think it's 30/500 makes me feel very nauseated. I've had to give it up. I had a lot of problems with naproxen when I first started it even with ranitidine cover but seem to be tolerating it better now. Could it be that you have a virus which is making you feel achey and unwell and it's not the analgesia that's causing it?

ArendelleQueen Mon 10-Aug-15 20:52:23

Are you on a stomach protector?

ICantThinkOfAUsernameH Mon 10-Aug-15 22:19:43

Still making me awful. Had antibiotics last week for uti, today been weeing literally blood, GP said blood test in the morning and antibiotics and to keep going with naproxen and co coda mol.
Yes I'm on omemptazole but not been taking it oops :/

MountainDweller Tue 11-Aug-15 00:02:48

Antibiotics for UTI make me feel nauseous too... You have a great combo of nausea-inducing drugs there brew

lilacblossomtime Tue 11-Aug-15 00:09:14

Take the omeprazole and have a small snack, maybe some toast.

ICantThinkOfAUsernameH Tue 11-Aug-15 08:22:06

Good idea, shall do
smile

lilacblossomtime Tue 11-Aug-15 08:26:15

Hope you feel a bit better this morning.

Alicekeach Tue 11-Aug-15 08:26:32

Codeine does funny things to me - keeps me awake all night and makes me hallucinate, so I don't take it any more.

ICantThinkOfAUsernameH Tue 11-Aug-15 09:53:04

Still feel rotten lilac thanks for asking though smile
Yeah I may try and change it I think

ArendelleQueen Tue 11-Aug-15 11:02:51

Take the omeprazole! Also, never take naproxen on an empty stomach. Food and omeprazole, wait 15/20 mins then the naproxen. Try it for a few days and see if it helps.

flowers

ICantThinkOfAUsernameH Tue 11-Aug-15 13:44:22

I shall try that smile thanks Arendelle

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now